Title

A Bayesian Network Riverine Model Study

Document Type

Article

Publication Date

12-1-2011

Department

Geography and Geology

Abstract

In this paper we apply a Bayesian Network Methodology to a riverine model study. We show that continuous variables, following Ebert-Uphoff’s method, would improve this model, and we modify an existing share-ware Bayesian Network to simulate continuous variables. We also present a new metric for the Bayesian Network.

Publication Title

Lecture Notes in Computer Science

Volume

7076

First Page

452

Last Page

459

Find in your library

Share

 
COinS